Covariate-adjusted non-parametric survival curve estimation
Version of Record online: 23 FEB 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 30, Issue 11, pages 1243–1253, 20 May 2011
How to Cite
Jiang, H., Symanowski, J., Qu, Y., Ni, X. and Wang, Y. (2011), Covariate-adjusted non-parametric survival curve estimation. Statist. Med., 30: 1243–1253. doi: 10.1002/sim.4216
- Issue online: 2 MAY 2011
- Version of Record online: 23 FEB 2011
- Manuscript Accepted: 13 JAN 2011
- Manuscript Received: 7 APR 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!